# SDR FDEA201003040649

- Difficulty date: March 4, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- Aircraft time: 51,440 hours, 16,247 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE 350, RECEIVED LEVEL 3 ALERT "AIR MANF 2 FAIL" COMPLIED WITH QRH   AND PROCEEDED TO NEAREST SUITABLE KOKC   FOUND SYSTEM TEST GOOD PER AMM 36-23-01-4.AS PRECAUTIONARY PERFORMED DECAY   CHECK ON ALL 3 MANIFOLDS PER AMM 36-00-01-5.ALL MANIFOLDS PASS
